Clifford Law Offices PC
Get Your Free Case Review
312-899-9090
Main Menu Email Us

Possible Dangers and Complications with Testosterone-Boosting Drugs

The Food and Drug Administration (FDA), a federal agency tasked with keeping the American public aware of potential health risks like e. Coli and pharmaceutical side effects, is warning that there could be a link between testosterone-boosting pills and increased risk of heart problems and fatalities. According to the Chicago Tribune, many men take these drugs due to the persuasive nature of the marketing efforts that coined the phrase “low-T” without fully researching the possible damages and problems associated with use. However, the FDA also issued statements to the effect that there could be no correlation between taking these types of medication and adverse cardiac events. To read the full story by the Tribune’s Thomas Burton, click here:http://online.wsj.com/news/articles/SB10001424052702303743604579355282890923804?mg=reno64-wsj&url=http%3A%2F%2Fonline.wsj.com%2Farticle%2FSB10001424052702303743604579355282890923804.html

Privacy Policy | Business Development Solutions by FindLaw, a Thomson Reuters business.